# SDR P5CA9500432

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brackets
- Condition: Broken
- Location: Bs 1900-1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BROKEN BRACKETS ATTACHED TO INTERCOSTAL BETWEEN FRAME BS 1900 AND 1920 LBL 25.  REPLACED PER BOEING SRM 51-10-23 AND 51-30-02.
